# SDR ASAA0842522

- Difficulty date: January 9, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- Aircraft time: 49,343 hours, 27,770 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 654643528
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD AFT FLAP HAS AN AREA OF MULTIPLE DENTS ON UPPER SURFACE.  PREPARED DAMAGED AREA, FABRICATED EXTERNAL DOUBLER AND BONDED IAW B737 400 SRM 51 70 10 REPAIR 2.
